Thunderstorm Wind, White
- When
- June 14, 3:55 PM CST
- Where
- White County, Sunnydale
- Measured
- 50 kt (58 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.450, -91.700
Thunderstorm winds blew down some large trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 14, 2:20 PM CST, 1 hour 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 320 PM CDT THU JUN 14 2001 OBVIOUS FORECAST CONCERN WILL BE WITH THE 1ST AND EARLY 2ND PERIODS AS COLD FRONT MARCHES THROUGH THE STATE FROM NORTHWEST TO SOUTHEAST. MODELS IN FAIRLY GOOD AGREEMENT ON TIMING...THOUGH ETA/NGM SEEM JUST A BIT SLOWER. THUS...WILL HOLD ONTO POPS INTO THE DAY FRI... ESPECIALLY OVER THE SOUTHEAST HALF OF THE FORECAST AREA. LOOKS LIKE SEVERE WEATHER THREAT WILL BE WIDESPREAD OVERNIGHT...WITH BEST CHANCES BEFORE MIDNIGHT OVER THE WEST AND AFTER MIDNIGHT FURTHER EAST INTO CENTRAL...AND EVENTUALLY EASTERN AR. MISSING SOME UPPER LEVEL DYNAMICS...BUT MID/LOWER LEVEL PARAMETERS AND INSTABILITY ARE VERY SUPPORTIVE OF SEVERE STORMS IN EASTERN OK THIS EVENING. SEVERE THREAT MAY DECREASE SOMEWHAT AFTER MIDNIGHT AS HEATING WILL BE LOST AND MOST OF THE UPPER SUPPORT BRUSHES BY TO THE NORTH. HOWEVER...STILL THINK SVR CHANCES ARE HIGH ENOUGH OVER THE EASTERN ZONES TO WARRANT A MENTION IN THE ZONES. WILL HANG ON TO POPS FRIDAY MORNING SOUTHEAST HALF. MAY EVEN BE ENOUGH RESIDUAL MOISTURE ACROSS THE FAR SOUTHEAST ZONES FRI AFTERNOON FOR SOME REDEVELOPMENT...BUT THINK MOST OF THE FORCING WILL BE EAST OF THE REGION BY THEN. LOOKS HIGH AND DRY SAT-MON AS UPPER HIGH BUILDS BACK IN AND TAKES RESIDENCE. AIR WILL BE A BIT DRIER SAT-SUN...BUT WILL HEAT UP WELL IN THE AFTERNOON. COULD SEE SOME 30-35 DEGREE DIOURNAL TEMP CHANGES OVER THE WEEKEND. WILL STAY CLOSE TO THE AVN/NGM MOS TEMPS. (45) .LIT...NONE
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151200- SEVERE WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 100 PM CDT THU JUN 14 2001 THERE IS A MODERATE RISK OF SEVERE WEATHER FOR WESTERN ARKANSAS THROUGH TONIGHT...INCLUDING AREAS WEST OF HARRISON AND MENA. THERE IS A SLIGHT RISK OF SEVERE WEATHER FOR MOST OF ARKANSAS THROUGH TONIGHT. EARLY THIS AFTERNOON...A COLD FRONT EXTENDED FROM THE UPPER MIDWEST THROUGH EASTERN KANSAS...CENTRAL OKLAHOMA AND WESTERN TEXAS. THERE WAS A SHARP TEMPERATURE CONTRAST ALONG THE FRONT...WITH READINGS IN THE 80S AND LOWER 90S EAST OF THE FRONT AND IN THE 60S AND 70S BEHIND THE FRONT. ALONG THE FRONT...SCATTERED SHOWERS AND THUNDERSTORMS WERE DEVELOPING AROUND NOON. AS HEATING CONTINUES AHEAD OF THE FRONT...AND WITH ABUNDANT MOISTURE AVAILABLE...THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS AS THE FRONT APPROACHES ARKANSAS. IT APPEARS THAT SEVERE WEATHER IS LIKELY TO OCCUR IN ARKANSAS THROUGH TONIGHT. THE MAIN SEVERE WEATHER THREATS WILL BE STRONG TO DAMAGING WINDS AND DIME SIZE HAIL OR LARGER. ISOLATEYD TORNADOES ARE ALSO POSSIBLE. WITH A THREAT OF SEVERE WEATHER...EMERGENCY MANAGERS...STORM SPOTTERS...AND AMATEUR RADIO OPERATORS MAY NEED TO BE ACTIVATED LATER THIS AFTERNOON OR TONIGHT. 46
The Little Rock radar (KLZK), 85 km away, was scanning. The volume nearest the first event began at 21:54 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down some large trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255124.